# SDR AU960982

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Diode
- Part number: 69588063
- Condition: Burnt Out
- Location: Fuel Distrbution
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 REFUELLING VALVE DIODE ASSEMBLY M565 BURNT OUT - SUSPECT CAUSED BY MOISTURE INGRESS WITH SUBSEQUENT FREEZING AT ALTITUDE
